×

zbMATH — the first resource for mathematics

Décomposition microlocale analytique des distributions. (French) Zbl 0396.46039

MSC:
46F99 Distributions, generalized functions, distribution spaces
46F20 Distributions and ultradistributions as boundary values of analytic functions
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] J.M. BONY, Propagation des singularités différentiables pour une classe d’opérateurs différentiels à coefficients analytiques, Astérisque, 34-35 (1976), 43-91. · Zbl 0344.35075
[2] J.M. BONY, P. SCHAPIRA, Existence et prolongement des solutions holomorphes des équations aux dérivées partielles, Inventiones Math., 17 (1972), 95-105. · Zbl 0225.35008
[3] J. BROS, D. IAGOLNITZER, Tuboïdes dans cn et généralisation d’un théorème de grauert, Ann. Inst. Fourier, Grenoble, 26,3 (1976), 49-72. · Zbl 0336.32003
[4] J. BROS, D. IAGOLNITZER, Support essentiel et structure analytique des distributions, Sém. Goulaouic-Schwartz 1974/1975, exposé 18. · Zbl 0333.46029
[5] R. GODEMENT, Topologie algébrique et théorie des faisceaux, Paris, Hermann, 1964.
[6] A. GROTHENDIECK, Eléments de géométrie algébrique III, Publ. Math. IHES, 11 (1961). · Zbl 0235.14007
[7] L. HÖRMANDER, L2 estimates and existence theorems for the ∂ operator, Acta Math., 113 (1965), 89-152. · Zbl 0158.11002
[8] L. HÖRMANDER, Uniqueness theorems and wave front sets for solutions of linear differential equations with analytic coefficients, Comm. Pure Appl. Math., 24 (1971), 617-704. · Zbl 0226.35019
[9] L. HÖRMANDER, Fourier integral operators, Acta Math., 127 (1971), 79-183. · Zbl 0212.46601
[10] M. KASHIWARA, On the flabbyness of the sheaf C, R.I.M.S. N° 114, Kyoto University (1970) (en japonais).
[11] K. KATAOKA, On the theory of Radon transformations of hyperfunctions, Preprint Tokyo University (1976). · Zbl 0576.32008
[12] S. LOJASIEWICZ, Sur le problème de la division, Studia Math., 8 (1959), 87-136. · Zbl 0115.10203
[13] B. MALGRANGE, Ideals of differentiable functions, Tata Institut of Fundamental Research, Bombay (1966). · Zbl 0177.17902
[14] A. MARTINEAU, Distributions et valeurs au bord des fonctions holomorphes, Proc. of the Intern. Summer Institute, Lisboa, 1964.
[15] A. MARTINEAU, Théorèmes sur le prolongement analytique du type “edge of the wedge”, Sém. Bourbaki, 20e année, 340, 1967/1968. · Zbl 0209.14802
[16] A. MELIN, J. SJOSTRAND, Fourier integral operators with complex phase functions and parametrix for an interior boundary value problem, Comm. in Partial Diff. Eq., 1 (14) (1976), 283-311. · Zbl 0364.35049
[17] M. SATO, T. KAWAI, M. KASHIWARA, Hyperfunctions and pseudo differential equations, In : Lecture Notes in Mathematics 287, 265-529, Berlin, Heidelberg, New York, Springer 1973. · Zbl 0277.46039
[18] J. WLOKA, Grundräume und verallgemeinerte funktionen, Lecture Notes in Mathematics 82, Berlin, Heidelberg, New York, Springer 1969. · Zbl 0169.15803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.